# SDR CA080805001

- Difficulty date: July 7, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Amtr TUNDRA
- Aircraft time: 128 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Float
- Condition: Broken
- Location: Left Nose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON RETRACTING LANDING GEAR AFTER TAKEOFF IT WAS NOTICED THAT THE LT NOSE GEAR ONLY PARTIALLY RETRACTED. GEAR WAS CYCLED 3 TIMES BUT LT NOSE GEAR STAYED IN A SEMI RETRACTED STATE. DECISION WAS MADE TO LAND ON RUNWAY WITH GEAR RETRACTED - NO DAMAGE, NO INJURY. INVESTIGATION BY OWNER REVEALED THE ROD WHICH ACTIVATES NOSE GEAR ONLEFT FLOAT BROKE. MONTANA FLOAT COMPANY, THE MANUFACTURER WILL SUPPLY 2 NEW RODS 7/16" THICK - OLD RODS 3/8" THICK.
